# SDR QXEA2025021700026

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 16,203 hours, 11,021 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2380. DURING ENGINE START, WE HAD AN APU FAIL WITH A LOUD BANG. SPARKS WERE SEEN COMING OUT OF THE APU, SMOKE AND SPARKS WERE SEEN COMING OUT OF THE #1 ENGINE, POWER WAS TEMPORARILY LOST THRU THE PLANE. RETURNED TO THE GATE REMOVED FROM SERVICE. PERFORMED GVI OF APU AND #1 ENGINE NO DEFECTS FOUND. ATTEMPTED START OF APU, START FAILED. PERFORMED 2 STARTS OF #1 ENGINE NO DEFECTS OR SMOKE NOTED. APU PLACED ON MEL 49-00-00. RETURNED TO SERVICE.
